# SDR CALA2013112093111

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 48,317 hours, 19,430 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 25
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SDCU MESSAGES REPEAT LEVEL 1 CHRONIC SDCU NO DATA MESSAGES.  PROBLEM STARTED AFTER THE LAST SDCU WAS INSTALLED, OCCURS ON ENG START.  REPLACED THE SDCU PCN 565-9019 IPC 26-17-08-02-130E AMM 26-17-34-401, SYSTEM CHECKED OK.
